# SDR AALA20061068

- Difficulty date: November 15, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N636AM
- Make and model: Boeing 757223
- Aircraft serial: 24594
- Engine: Rroyce RB211535E4
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 11513241
- Condition: Activated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE WAS NOTIFIED THAT THE EMERGENCY LOCATOR TRANSMITTER WAS ACTIVATED AND REQUIRED REPLACEMENT.  REPLACED AIRCRAFT EMERGENCY BEACON AT AFT REAR CABIN BIN.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
